# SDR ASAA2017121922953

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,236 hours, 2,423 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND CONFIGURING AIR CONDITIONING. CONT CABIN ZONE TEMP LIGHT ILLUMINATED EXTINGUISHED ON RESET. GROUNDED - YES. PERFORMED NR 1 & NR 2 PACK TEMP CONTROL BITE CK'S REF FIM 21-62 TASK 801. NO FAULTS NOTED. PERFORMED FIM 21-61 TASK 861 & CONTROL CABIN TEMP CONTROL OPS NORMAL.
